MathSciNet Relay Station
MathSciNet bibliographic data
MR1736034 14M15 (14N15)
Sottile, Frank Pieri-type formulas for maximal isotropic Grassmannians via triple intersections. Colloq. Math. 82 (1999), no. 1, 49–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement